# SDR DL72L001965

- Difficulty date: October 4, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Loose
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV THE NR 3 SPOILER ACTUATOR WAS FOUND TO HAVE LOOSE MOUNT BOLTS ON BOTTOM ATTACHED TO REAR SPAR.  REPAIRED PER MM 57-42-0.
